You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On the Zeros of a Confluent Hypergeometric Function
Proceedings of the American Mathematical Society
Vol. 16, No. 2 (Apr., 1965), pp. 281-283
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2033862
Page Count: 3